Export this Abstract | Print this Abstract | Add to my preferred Abstracts list | My preferred Abstracts list (0) | Back to Search
Stevenson Johnson syndrome caused by enzalutamine: a case report
- At: PPR SIG 2021 (2021)
- Type: Digital
- By: DENG, Min (Shenyang Pharmaceutical University, China)
- Co-author(s): Min DENG
IntroductionEnzalutamide, a novel androgen receptor(AR) inhibitor, has been approved for the treatment of castration-resistant prostate cancer (CRPC) in many countries. The binding of enzalutamide to the AR prevents the nuclear translocation of the receptor, thus inhibiting the interaction between AR and DNA. The most reported adverse events are febrile neutropenia, hot flashes, hypertension and fatigue. However, the cutaneous adverse events is very rare.
ObjectivesTo explore pharmaceutical care for cutaneous adverse events induced by enzalutamide.
MethodsA case of Stevenson Johnson syndrome (SJS) induced by enzalutamide was reported. The clinical characteristics and treatment principles of the disease were analyzed in combination with literatures.
ResultsComplete resolution of skin lesions and improvement of clinical symptoms occurred after three weeks.
ConclusionMost of cutaneous adverse events may occur early during enzalutamide therapy, and close observation should be given within two weeks. In case there were cutaneous adverse events, proper symptomatic treatment should be provided, so as to reduce the occurrence of serious adverse events.
Last update 4 October 2019